Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak approximation for general degree two del Pezzo surfaces


Author: Amanda Knecht
Journal: Proc. Amer. Math. Soc. 141 (2013), 801-811
MSC (2010): Primary 14M22, 14G05
Published electronically: July 19, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We address weak approximation for certain del Pezzo surfaces defined over the function field of a curve. We study the rational connectivity of the smooth locus of degree two del Pezzo surfaces with two A1 singularities in order to prove weak approximation for degree two del Pezzo surfaces with square-free discriminant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14M22, 14G05

Retrieve articles in all journals with MSC (2010): 14M22, 14G05


Additional Information

Amanda Knecht
Affiliation: Department of Mathematics, Rice University, 6100 Main Street, Houston, Texas 77005
Address at time of publication: Department of Mathematics and Statistics, Villanova University, 800 Lancaster Avenue, Villanova, Pennsylvania 19085
Email: amanda.knecht@villanova.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11376-0
PII: S 0002-9939(2012)11376-0
Received by editor(s): January 19, 2009
Received by editor(s) in revised form: July 22, 2011
Published electronically: July 19, 2012
Additional Notes: The author was supported by the National Science Foundation under Grants 0134259 and 0240058
Communicated by: Ted Chinburg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.